# SDR ASAA2019102873113

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 20,923 hours, 6,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005858
- Condition: Intermittent
- Location: Right
- Part time: 34,445 hours, 10,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILS/RESTARTS INTERMITTENTLY. GROUNDED - YES. ACCOMPLISHED T/S PER B737-900 FIM 34-61 TASK 836 - FOUND RIGHT FMC REBOOTING TO BE CAUSED BY LEFT FMC. REMOVED AND REPLACED LEFT FLIGHT MANAGEMENT COMPUTER PER B737-900 AMM 34-61-02-000-801/AMM 34-61-02-400-801. VERIFIED FMC OPS SOFTWARE 556909-001, MEDB SOFTWARE BCG-01T-A0, LDDB SOFTWARE 557362-004, AND ADDB SOFTWARE ASA1007A ALREADY INSTALLED IN NEW FMC. CROSSLOADED FMC OPC SOFTWARE BCG-01T-61 AND NAV DATABASE SOFTWARE ASA1191101 FROM FMC-R PER AMM 34-61-00-470-806. PERFORMED FMCS PERFORMANCE FACTORS - ADJUSTMENT PER AMM 34-61-00-800-801 AND FLIGHT MANAGEMENT COMPUTER SYSTEM - OPERATIONAL TEST PER AMM 34-61-00-710-801 - ALL TESTS PASS.
